# SDR SWAA2023041918997

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AND RBL43 WL208.1 AT PASSENGER CABIN 2023-191897<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[02] REPAIRED FLOOR BEAM LOCATED BS986.5 AND RBL43 WL208.1 AT PASSENGER CABIN I.A.W PREVIOUS REPAIR AS PER EA: 1-753-22653 AND B737-700 SRM 53-70-51-2R-4 REPAIR 4;[03] STEP 2 CORRECTED REPAIRED FLOOR BEAM LOCATED BS986.5 AND RBL43 WL208.1 AT PASSENGER CABIN I.A.W PREVIOUS REPAIR AS PER EA: 1-753-22653 AND B737-700 SRM 53-70-51-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
